BibTeX record journals/tc/Owens83

download as .bib file

@article{DBLP:journals/tc/Owens83,
  author    = {Robert Michael Owens},
  title     = {Techniques to Reduce the Inherent Limitations of Fully Digit On-Line
               Arithmetic},
  journal   = {{IEEE} Trans. Computers},
  volume    = {32},
  number    = {4},
  pages     = {406--411},
  year      = {1983},
  url       = {http://dx.doi.org/10.1109/TC.1983.1676244},
  doi       = {10.1109/TC.1983.1676244},
  timestamp = {Tue, 22 Dec 2015 15:14:11 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/Owens83},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}